# SDR COM11831

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW118
- Condition: Failed
- Location: Right
- Part time: 11,622 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

RT ENGINE OIL PRESSURE DROPPED TO 45 PSI.  GRINDING NOISE NOTICED.  REPLACED ENGINE.
